Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on $ \delta $-continuity and proximate fixed points for multi-valued functions


Author: Raymond E. Smithson
Journal: Proc. Amer. Math. Soc. 23 (1969), 256-260
MSC: Primary 54.65
DOI: https://doi.org/10.1090/S0002-9939-1969-0248774-X
MathSciNet review: 0248774
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. H. Hamilton, A fixed point theorem for pseudo-arcs and certain other metric continua, Proc. Amer. Math. Soc. 2 (1951), 173-174. MR 0039993 (12:627f)
  • [2] V. Klee, Stability of the fixed point property, Colloq. Math. 8 (1961), 43-46. MR 0126261 (23:A3557)
  • [3] L. Nachbin, Topology and order, Van Nostrand, Princeton, N. J., 1965. MR 0219042 (36:2125)
  • [4] R. L. Plunkett, A fixed point theorem for continuous multi-valued transformations, Proc. Amer. Math. Soc. 7 (1956), 160-163. MR 0087094 (19:301a)
  • [5] W. L. Strother, Fixed points, fixed sets and $ M$-retracts, Duke Math. J. 22 (1955), 551-556. MR 0072464 (17:288f)
  • [6] L. E. Ward, Partially ordered topological spaces, Proc. Amer. Math. Soc. 5 (1954), 144-161. MR 0063016 (16:59b)
  • [7] -, A note on dendrites and trees, Proc. Amer. Math. Soc. 5 (1954), 992-993. MR 0071759 (17:180c)
  • [8] -, A fixed point theorem, Amer. Math. Monthly 65 (1958), 271-272. MR 0124041 (23:A1361)
  • [9] A. L. Yandl, On the proximate fixed point property, Notices Amer. Math. Soc. 12 (1965), 589.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.65

Retrieve articles in all journals with MSC: 54.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248774-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society